Metrics

From
Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces by Manoj Kumar Turkish Journal of Analysis and Number Theory. 2015, 3(1), 17-20 doi:10.12691/tjant-3-1-4
Views
11025
Html 10448
Abstract 577
28 January 2015 (publication date) through 02 October 2022 *
18.58 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5364
PDF2048
Epub1294
XML1431
PPT0
Figures294
Tables297
Export: 3594
RIS1122
BibTex1267
Endnote1205
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com